# SDR MASA200500793

- Difficulty date: October 11, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 11,982 hours, 11,402 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2773 CLT.  ROW 12 EXIT SIGN INOPERATIVE.  MAINTENANCE RESECURED LOOSE CONNECTION.
